# SDR CALA2010060100235

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 42,314 hours, 22,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 6547690
- Condition: Corroded
- Location: Bs 727-947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABB LT TRANSITION PANEL CORRODED FROM 727C TO 947.5.  REMOVED AND INSTALLED FABRICATED TRANSITION PANEL FROM STA 727- STA 947.5 IN REF TO SRM 53-60-53 AND SRM 53-30-53.
